# SDR 2004UALA00936

- Difficulty date: October 14, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 39,703 hours, 14,542 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 21007
- Condition: Shorted
- Location: L4 Door Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT TEST SWITCH AT 4L DOOR IS INOPERATIVE, SHORTED S10295.  *S/D*  REPLACED SWITCH.
